Well about a day ago me and my friends were curious and decided to take Adderall for recreational purpose (not our smartest idea) but we each took around 90mg each which also wasn't the best idea and that followed by. uncontrollable movement, and increased heartbeat. It was all fun and games til it got around to night time and i was wide awake laying in my bed. it felt like my heart was going to beat out of my own chest. i simply couldn't close my eyes. but then i noticed the lack of size of the penis, and the fact that i couldn't control my erection, this has continued all off the day after and its been around 29 hours since i took the drug and my friends and i are worried and want to know if this will be a permanent side affect? i understand this is a very embarrassing matter but PLEASE HELP
Hi there, Thank you for posting you question on Ehealthforum.Sorry, your question is a little confusing. I do not understand --- "lack of size of the penis and the fact that i couldn't control my erection." But its alright, I think you can expect to make a full recovery from your amphetamine overdose. Post again in a day or so if you are still worried or, better still, go and see a doctor.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.